Open Access
Translator Disclaimer
SUMMER 2015 Suppression of spurious frequencies in scattering problems by means of boundary algebraic and combined field equations
J. Poblet-Puig, V.Yu. Valyaev, A.V. Shanin
J. Integral Equations Applications 27(2): 233-274 (SUMMER 2015). DOI: 10.1216/JIE-2015-27-2-233

Abstract

A numerical technique for solving scattering problems is presented. It is based on a boundary integral equation idea, so the unknowns are localized on the contour (in 2D case) or the surface (in 3D case) of the scattering object. Two major difficulties of traditional boundary integral methods (the appearance of spurious resonances and the necessity to perform numerical integration of singular functions) are overcome by studying the problem in an approximate discrete formulation from the very beginning. The space is filled by cubic blocks, and the shape of the scatterer is formed by a set of blocks removed from the space. Thus, the formulation of the problem is discrete, and the continuous Green's function is substituted by a discrete mesh Green's function. An analogue of combined field boundary integral equation (CFIE) is developed for this formulation.

Citation

Download Citation

J. Poblet-Puig. V.Yu. Valyaev. A.V. Shanin. "Suppression of spurious frequencies in scattering problems by means of boundary algebraic and combined field equations." J. Integral Equations Applications 27 (2) 233 - 274, SUMMER 2015. https://doi.org/10.1216/JIE-2015-27-2-233

Information

Published: SUMMER 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1327.65255
MathSciNet: MR3395970
Digital Object Identifier: 10.1216/JIE-2015-27-2-233

Subjects:
Primary: 35P25 , 65N80 , 65R20

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.27 • No. 2 • SUMMER 2015
Back to Top